# SDR DALA2024100109600

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 61,627 hours, 32,450 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bmc
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 AIR ENG 2 BLEED LEAKAGE CRUISE 37,000' NORMAL THRUST. CORRECTIVE ACTION: R&R BMC 2 REF A319 AMM 36-11. (5812062)
